# SDR USAA2011032291174

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 22,962 hours, 9,535 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 530 - PHX - EEL - EMERGENCY AISLE LIGHT AT SEAT ROW 10 LT INOP.  MAINTENANCE REPAIRED WIRING AT SEAT MOUNTED EMERGENCY LIGHT AT ROW 10 LEFT IAW WIRING DIAGRAM MANUAL 33-51-00.
